Has anyone had a problem with side effects from Cipro? How long did they last? I am wondering if I am still feeling the effects of the drug 2 months after taking it. I took Cipro for 7 days for a UTI, and had terrible gastro-intestinal effects and started having some pretty bad anxiety attacks. I am still having gi trouble and have had to start taking low dose Ativan for the anxiety.
3 Aug 2008
cipro is an antibotic ( one of the new ones ) only been used for about 12 yrs now. I have a hard time with them after about 4 days. BUT , as long as it not an allergic reaction you need to finish the dose. Yes.. with the gastrointestinal effects for me.. I never had anxiety attachs but every one is different. I think I understand your finish your run and it should clear up in about 3-4 days. Hope your UTI is done... that also can cause lower back pain and gastro problems. I am sure your MD wants another urine 2 days after your last dose?? Hope your feeling better, try maalox to help with your stomach discomforts. Sister
3 Aug 2008
I think your guts are sterile now because Cipro is killing all good germs in your intestines and it does not function well as before. The best way to correct it is to take bioflora known as Lactobacillus Acidophulus or eating:p yoghourt with live cultures in it. In 2 weeks to one month it will become normal again.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... about 2 hours ago and it seemed as if my heart was racing ?
1 answer • 13 Sep 2009
I am concerned about the side effects, I have taken Levoquin previously and it hurt my joints terribly. Will I get the same effects from Cipro???
1 answer • 24 Dec 2010
My mother, age 83, had a UTI and took 2 rounds of Cipro, for a total of 17 days. She was having some hallucinations before she was diagnosed but they ...
1 answer • 23 Jan 2013
I have a very poor quality of life. In bed and very weak just from eating. My Gastreologist has done scopes and doesn't find anything except a ...
1 answer • 21 Feb 2014
... lavetory in time we have been told that aripect can cause stomach upsets is there another drug in the same cattegory that Would not have these ...
1 answer • 4 Oct 2014